# SDR ASAA2023101645700

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N947AK
- Make and model: Boeing 737-9
- Aircraft serial: 67506
- Aircraft time: 314 hours, 89 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED @350. GROUNDED - YES. PERFROMED IFIM TASK 21-31-00-810-850. NO EXISTING FAULTS IN OMF. AUTO FAIL LIGHT OFF, SWITCHED MODE SELECTOR BACK TO AUTO. OK FOR SERVICE.
